Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Closed subalgebras of group algebras


Author: Stephen Friedberg
Journal: Trans. Amer. Math. Soc. 147 (1970), 117-125
MSC: Primary 42.56
DOI: https://doi.org/10.1090/S0002-9947-1970-0254522-2
MathSciNet review: 0254522
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-205. MR 0104982 (21:3729)
  • [2] P. Curtis, Jr. and A. Figa-Talamanca, "Factorization theorems for Banach algebras" in Function algebras, Scott, Foresman and Co., Chicago, Ill., 1966. MR 0203500 (34:3350)
  • [3] H. Helson, On the ideal structure of group algebras, Ark. Mat. 2 (1952), 83-86. MR 0049912 (14:246d)
  • [4] J.-P. Kahane, "Idempotents and closed subalgebras of $ A(Z)$" in Function algebras, Scott, Foresman and Co., Chicago, Ill., 1966. MR 0196524 (33:4711)
  • [5] L. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [6] D. Rider, Closed subalgebras of $ {L^1}(T)$, Duke Math. J. 36 (1969), 105-116. MR 0243286 (39:4608)
  • [7] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [8] A. Zygmund, Trigonometric Series, 2nd ed., Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56

Retrieve articles in all journals with MSC: 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0254522-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society